# SDR AALA202501080556

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 43,047 hours, 18,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 GIRT BAR WILL NOT LATCH PROPERLY. ADJUSTED GIRT BAR LATCH. PER AMM 25-66-01.
